Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

design36
New User

Reged: 09/12/10
Posts: 4
Isentress & Side Effects
      09/12/10 02:52 PM

I have been taking Isentress for about a month...Adnormal dreams, Insomnia, Excessive fatique have been side effects and seem to be ones for a lot of people. Does anyone have experience with this drug? Did the side effects get better? How long (knowing that everyone's body is different) before getting better? ANY info will help...I am very depressed about this.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Isentress & Side Effects design36 09/12/10 02:52 PM
. * Re: Isentress & Side Effects ms34321   09/16/10 02:44 AM
. * Re: Isentress & Side Effects hivandme   09/15/10 06:04 PM
. * Re: Isentress & Side Effects new2this2010   09/14/10 06:12 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3000

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3